# SDR AALA202103199018

- Difficulty date: March 18, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 16,350 hours, 6,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING COVER DISLODGED AT SEAT 20C. SECURED LIGHT COVER IAW AMM 33-51-11, OPS CHECK GOOD.
